EconPapers    
Economics at your fingertips  
 

Some Paranormed Double Difference Sequence Spaces for Orlicz Functions and Bounded-Regular Matrices

S. A. Mohiuddine, Kuldip Raj and Abdullah Alotaibi

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

The aim of this paper is to introduce some new double difference sequence spaces with the help of the Musielak-Orlicz function and four-dimensional bounded-regular (shortly, RH -regular) matrices . We also make an effort to study some topological properties and inclusion relations between these double difference sequence spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/419064.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/419064.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:419064

DOI: 10.1155/2014/419064

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:419064